# SDR YENA20090825100

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 23,806 hours, 8,376 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 341000051
- Part serial: 47689D1
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 1,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 87, JFK-SLC, ENGINE 2 AGENT 2 DISCHARGE LIGHT ILLUMINATED DURING TAXI IN.  REMOVED AND REPLACED NR 2 ENGINE, NR 2 BOTTLE PER AMM 26-21-00-05, OPERATION CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.  P/N OFF 34100005-1, S/N OFF 47689D1, P/N ON 34100005-1, S/N ON 46389D1.
